# SDR HALA2017062000160

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 52,818 hours, 9,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR THE RT ENG FIRE NR 1 LOOP.  REPLACED LUGS AT TS681-A AND TS683-A IAW WDM 26-11-21. GROUND OPS CHECKED OK IAW AMM 36-11-00. OK FOR SERVICE.
